RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2013, Volume 14, Issue 3, Pages 134–141 (Mi cheb299)  

This article is cited in 3 scientific papers (total in 3 papers)

Certain conditions of the root-class residuality of generalized free products with a normal amalgamated subgroup

E. A. Tumanova

Ivanovo State University

Abstract: Let $\mathcal{K}$ be an arbitrary root class of groups. We prove a sufficient condition of the $\mathcal{K}$-residuality of the generalized free product of two $\mathcal{K}$-groups with a normal amalgamated subgroup.

Keywords: root classes of groups, residual properties, generalized free products.

Full text: PDF file (219 kB)
References: PDF file   HTML file
UDC: 512.543
Received: 13.09.2013

Citation: E. A. Tumanova, “Certain conditions of the root-class residuality of generalized free products with a normal amalgamated subgroup”, Chebyshevskii Sb., 14:3 (2013), 134–141

Citation in format AMSBIB
\Bibitem{Tum13}
\by E.~A.~Tumanova
\paper Certain conditions of the root-class residuality of generalized free products with a normal amalgamated subgroup
\jour Chebyshevskii Sb.
\yr 2013
\vol 14
\issue 3
\pages 134--141
\mathnet{http://mi.mathnet.ru/cheb299}


Linking options:
  • http://mi.mathnet.ru/eng/cheb299
  • http://mi.mathnet.ru/eng/cheb/v14/i3/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Tumanova, “On the root-class residuality of generalized free products with a normal amalgamation”, Russian Math. (Iz. VUZ), 59:10 (2015), 23–37  mathnet  crossref
    2. E. V. Sokolov, E. A. Tumanova, “Sufficient conditions for the root-class residuality of certain generalized free products”, Siberian Math. J., 57:1 (2016), 135–144  mathnet  crossref  crossref  mathscinet  isi  elib
    3. E. A. Tumanova, “The root class residuality of the tree product of groups with amalgamated retracts”, Siberian Math. J., 60:4 (2019), 699–708  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:92
    Full text:48
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020